Bookmark and Share

Had Period For A Month

Published: July 06, 2012
Dear Had Period For A Month,
I had my last shot of depo-proeva, one month ago but iv now had my period for 4 months now

Dear Had Period For A Month,

Change in the menstrual cycle is the most common side effect of Depo-Provera. The first year of Depo-Provera use is likely to cause some changes to your menstrual cycle including irregular or spotting bleeding, an increase or decrease in the amount of menstrual bleeding, or a complete absence of menstruation. Many women have also reported prolonged bleeding which seems like a continuous period.

Although what you are reporting has been described as a side effect of the Depo-Provera shot, TeenHealthFX feels that it would be a good idea to check in with the medical professional who is administering the shots. You want to confirm that your reaction is not cause for medical concern. If the side effects are not something you want to deal with then you can discuss an alternate form of birth control. It is important that if you make a change that you are fully aware when you would be vulnerable to pregnancy during the change in birth control.

 

Ratings